# SDR CALA2023022200520

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737-900ER
- Aircraft serial: 42742
- Aircraft time: 29,675 hours, 10,736 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Location: Aft Left Dr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT 90KTS DUE TO AFT LEFT  ENTRY LIGHT ON T/O PERFORMED AFT ENTRY DOOR SYSTEM TEST REF AMM 52-13-00-700-805 TEST OK, INSPECTED DOOR FOR FLUSHNESS AND CLOSING OK, DOOR SEAL GATES OK
